# SDR KBM2005F00078

- Difficulty date: May 4, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350B2
- Aircraft serial: 2957
- Engine: Tmeca ARRIEL1B
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: 064105430
- Part serial: 5627
- Condition: Distorted
- Location: Vhf
- Part time: 464 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF RADIO, RECEIVES BROKEN, DISTORTED.  REMOVED AND REPLACED.  (K)
